# SDR CALA2021100101760

- Difficulty date: October 1, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N38950
- Make and model: Boeing 787-9
- Aircraft serial: 36401
- Aircraft time: 31,359 hours, 2,974 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Smoke
- Location: Cabin & Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN AND COCKPIT AT GATE WITH APU AND PACKS RUNNING CHKD CMCF NO STATUS MSG,FIM TASK SOUND, MEL 2152AW TO BE APPLIED REQUEST TOMC APPROVAL.DDP SMOKE IN CABIN AND COCKPIT AT GATE WITH APU AND PACKS DMC-B787-A-21-20-F5-72A-421A-A,ISSUE 065 DATED 17 JUN 2021 COMPLIED. RUNNING,LEFT AIRCONDITIONING PACK DEFFRED AS PER MEL,DDG FOLLOWED.FOUND LEFT PACK CONDENSOR WITH BANGING AND RUBBING FOLLOWED CONDITIONAL INSPECTION C/O. ADD EMP:V909042 ADD EMP:V909042 DISPATCH DESK: 62   NAME: ES                   DATE: 29-SEP-21- NOC      DESK: 787  NAME: DOUG MCKEEVER        DATE: 29-SEP-21- DEL TO COMPLY WITH MEL MX REQUIREMENTS. MEL 2152AW APPROVED. AMM DMC-B787-A-21-20-F5-72A-421A-A, CONDITIONAL INSPECTION COMPLIED WITH. SELECTED SDR OPTION PER GMM 4-20-16 NOT SDR ITEM. DISCREPANCY DID NOT OCCUR IN FLIGHT. SDR NOT REQ. UNABLE TO DESELECT
